Translator Disclaimer
2020 A symmetry result for cooperative elliptic systems with singularities
Stefano Biagi, Enrico Valdinoci, Eugenio Vecchi
Publ. Mat. 64(2): 621-652 (2020). DOI: 10.5565/PUBLMAT6422010

Abstract

We obtain symmetry results for solutions of an elliptic system of equation possessing a cooperative structure. The domain in which the problem is set may possess “holes” or “small vacancies” (measured in terms of capacity) along which the solution may diverge.

The method of proof relies on the moving plane technique, which needs to be suitably adapted here to take care of the complications arising from the vacancies in the domain and the analytic structure of the elliptic system.

Citation

Download Citation

Stefano Biagi. Enrico Valdinoci. Eugenio Vecchi. "A symmetry result for cooperative elliptic systems with singularities." Publ. Mat. 64 (2) 621 - 652, 2020. https://doi.org/10.5565/PUBLMAT6422010

Information

Received: 24 April 2019; Revised: 2 October 2019; Published: 2020
First available in Project Euclid: 3 July 2020

zbMATH: 07236056
MathSciNet: MR4119263
Digital Object Identifier: 10.5565/PUBLMAT6422010

Subjects:
Primary: 31B30 , 35B06 , 35J40 , 35J47

Keywords: elliptic systems , moving plane method , symmetry of solutions

Rights: Copyright © 2020 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • 2020
Back to Top